# SDR DALA2023101708545

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 HIDEN DAMAGE CORROSION ON RH SIDE PLATE BTW STA 1330 AND 1380 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00180: RH SIDE PLATE BTW STA 1330 AND 1380 IN AFT CARGO COMPARTMENT WAS FABRICATED PER B 757-200 SRM 53-00-53 AND REPLACE PER B757-200 SRM 51-40-02. (0017547)
